# SDR UIEA2017071201160

- Difficulty date: July 8, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Acoustic Liner
- Condition: Dented
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL INLET ACOUSTIC HAVE MULTIPLE DENTS IN SEVERAL PLACES. REPAIRED NR 1 ENGINE NOSE COWL INLET ACOUSTIC IAW SRM 54-12-01 REPAIR 3 7.11 FIG 201.
